MathSciNet Relay Station
MathSciNet bibliographic data
MR2075552 76B47 (76M40)
Tur, Anatoly; Yanovsky, Vladimir Point vortices with a rational necklace: new exact stationary solutions of the two-dimensional Euler equation. Phys. Fluids 16 (2004), no. 8, 2877–2885.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement